At least someone is probing something.
Ukrainian health authorities are reviewing an incident in which a man died hours after taking the Pfizer/BioNTech vaccine. Officials have stressed that previous such cases were not linked to the immunization campaign.
The Ukrainian health ministry said in a statement that a 47-year-old man from the Vinnytsia region was vaccinated by a mobile team at around 1:45pm local time on Friday.
The man initially appeared to have no side effects, but at around 5pm he began complaining about nausea, and then he lost consciousness. An ambulance was called in, but resuscitation efforts failed and the patient died about an hour later.
Five others were inoculated from the same vial and are feeling well, the ministry said.
Medical authorities are reviewing the incident. The patient’s death was logged as “an adverse event after immunization,” because he died within 30 days of being vaccinated against Covid-19.
The health ministry noted that previous cases of post-vaccination deaths were not linked to the injection of the vaccine. “Vaccination for Covid-19 does not prevent the development of other diseases or the death from other causes,” the statement said.
If this happened in America or Britain, the media wouldn’t report it. If it somehow slipped through, these people would look you in the eye and say it’s just a coincidence and then accuse you of white supremacy and close your bank account if you didn’t stop talking about it.
If the third world had gotten the Pfizer, AstraZeneca or Moderna vaxxes, they would be blowing the whistle on the deaths, because their governments don’t even understand this is a hoax.
But the third world is pretty much exclusively getting the Russian and Chinese vaxxes, which appear to be placebos. (But hey – don’t risk your life taking either of those either. We still have no idea what the hell is going on with any of this.)